My Ovacome
10,292 members12,618 posts

Booby rash

Good morning from a very windy west coast of Scotland.(the weather. Not me)

After my reaction to Paclitaxel chemo changed to carbogem. Had first infusion Thu last week then gem on its own on Wed this week. (Floored me).

Last night I started getting an itchy rash on my right boob and hey presto this morning the left one has joined the party. Only on my boobs though.

I'm assuming it's just a side effect ? Although why just my boobs?

Any experience of boob rash anyone?

Shona

12 Replies
oldestnewest

Hi, not booby rash, but when I had gem by itself I had rash on my arms and legs, very itchy!!, creams and tablets didn't help, just cold flannels!!, hope you get sorted,

xxx Jeanette

1 like
Reply

Thankyou, keeping them cool does seem to help.

Reply

Hi Shona, I am on Caelyx & Carbo the treatment I am on is making me itch. My boobs & every other part itches especially down below. I was told staying as cool as you can will help. I keep a electric fan on all night it does help but the itching drives me crazy. I put a little germolene on. I was told it could be my skin getting too dry.

I hope this goes a way soon for you take care Cindyxx

Reply

I had an itchy rash all over my torso from the paclitaxel the first time I had it. The rash drove me mad and stopped me from sleeping at night - horrendous!! I was swapped to docetaxel in the end due to continued allergic reactions to the paclitaxel.

Reply

I think I'll stop moaning. Just my boobs seems not too bad considering. Slathered them in aloe Vera which helps and obv OK in privacy of my own home. Bit of a wet tshirt look and I am certainly not page 3 material.

Soldiering on. Shona xxx

3 likes
Reply

Hi Shona, I would stop using your usual showel gel and go on to Simple Baby wash with Calomile. I have been using this since radiotherapy a few years back and find my skin doesnt get irritated. Aveeno cream maybe or perhaps you might need steroid cream if it persists. Do ask your cns when you are in.

Reply

Hi Shone, I have the rush also under my boobs , I Stopped using soap and moisturized with MooGoo udder cream also Aveeno as as you know keep cool. best wishes Lorraine xx.

Reply

Not booby rash but I had neck head rash which was awful. I think I had to take piriton for a couple of weeks

Clare xx

Reply

Yes , I had the booby rash , no itchiness though , it fades eventually.

Linda x

Reply

Hi Shona, Didnt get booby rash, just general itching on taxol, like Suzuki I changed to baby products and E45 for moisturiser and things improved massively. Still use them to this day, hope it improves for you very soon ❤️Xx Jane

Reply

Not on my boobs but I did have a lot of itching. I don't know about everyone else but since chemo I seem to have turned into a hypochondriac and blame everything on chemo regardless of what it might be.

Reply

I found the high dose steroids before chemo and for the few days afterwards gave me an itchy rash on the chest and a reddness on neck and face. I was given antihistamine tablets which helped a lot.

Angel-teal xx

Reply

You may also like...